# SDR SWIA2020090452280

- Difficulty date: July 27, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9 FS 409+128 TO FS 559.0 HAS CORROSION.   REMOVED AND REPLACED SEAT TRACK AT LBL 9 FROM FS 409+128 TO FS 559.0 WITH A SERVICABLE UNIT REF CRJ200 AMM.
